# SDR AALA2018080729003

- Difficulty date: August 1, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 43,519 hours, 16,479 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Worn
- Location: Frame 54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON THE STOP FITTING ON THE DOOR FRAME AT FRAME 54+5 INCH IN THE AFT CARGO BAY.  REPLACED THE STOP FITTING IAW SRM 51-42-11, 51-72-11, AND DRAWING 53470500.
